# SDR UPS802291

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57550583
- Condition: Cracked
- Location: Fs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND LONGERON 34L END FITTING CRACKED AT FS 781.  REPLACED FITTING PER SRM 51-1-20.
